# SDR AALA20100714DFW05

- Difficulty date: July 13, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N673AN
- Make and model: Boeing 757223
- Aircraft serial: 29423
- Aircraft time: 38,579 hours, 13,018 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 16 DEF AFT INOPERATIVE.  INSTALLED SERVICEABLE CONNECTOR AT AFT 16DEF, OPS CHECK NORMAL.
